# SDR CALA2011113000776

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 42,164 hours, 14,808 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 19,508 hours, 6,694 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NR 1 ENG DRIVEN HYD PUMP LOW PRESSURE LT ILLUMINATED.  PERFORMED FIM TASK 29-30-00-810-812 ENG 1 LOW PRESS LIGHT ON & FIM 29-10-00-810-810 SYS A HYD PRESS LOW.  RAN NR 1 ENG EDP OPERATION GOOD & PRESSURE GOOD 3000 PSI.  INSP FOR LEAKS & SECURITY ALL GOOD.  SERVICED HYD SYSTEM A & B TO FULL.  OK TO CONTINUE.
